# SDR IPXA2016041302060

- Difficulty date: April 12, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 95,759 hours, 17,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: W20130
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND EMERGENCY LIGHT TEST SWITCH INOPERATIVE.  R & R TEST SWITCH IAW WDM 33-51-01, REV 86.00, 03-23-16.   OPS-CHECK SATISFACTORY.
